Differential and Integral Equations

Singularly perturbed boundary value problems

Michal Fečkan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 7, Number 1 (1994), 109-120.

First available in Project Euclid: 30 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34B15: Nonlinear boundary value problems
Secondary: 34E15: Singular perturbations, general theory 47H15 47N20: Applications to differential and integral equations


Fečkan, Michal. Singularly perturbed boundary value problems. Differential Integral Equations 7 (1994), no. 1, 109--120. https://projecteuclid.org/euclid.die/1369926970

Export citation